Home | Sitemap | Contact | Chinese | CAS
Search: 
About AMSS Research People International Cooperation News Societies & Journals Papers Resources Education & Training Join Us Links
People
Location: Home > People
Details
Name  
Chaohua Jia
Title  
  N/A
Highest Education  
  Ph.D.
Address  
  Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, P. R. China
Phone  
  +86-10-62541843
Zip Code  
  100190
Email  
jiachATmath.ac.cn  
Website  
http://www.math.ac.cn/index_E/Personal_Web/Jiachaohua_E.htm  

Education and Appointments:

Prof. Chaohua Jia
 
    Office: Room 610, Si Yuan Building  
    E-Mail: jiachATmath.ac.cn
   
 
Research Interests: Number theory
 
Research Summary:

Obtain some results on the exceptional set of Goldbach numbers in the short interval

Obtain a series of results on the three primes theorem in the short interval

Obtain some results on the distribution of prime numbers in almost all short intervals

Obtain some results on the estimate for the lower bound of the largest prime factor of integers in the short interval

Obtain some results on the approximation to the irrational number by rational numbers with prime denominators

Obtain best error terms in asymptotic formulas of forth and over forth moments of Dedekind sums

Prove a conjecture of Yiming Long
 
Representative Research Works:

C. Jia, On a conjecture of Yiming Long, Acta Arith., 122(2006), no.1, 57-61.

C. Jia (jointly with D. R. Heath-Brown), The distribution of αp modulo one, Proc. London Math. Soc.(3), 84(2002), 79-104.

C. Jia, On the mean value of Dedekind sums, J. Number Theory, 87(2001), 173- 188.

C. Jia (jointly with Ming-Chit Liu), On the largest prime factor of integers, Acta Arith., 95(2000), no.1, 17-48.

C. Jia (jointly with D. R. Heath-Brown), The largest prime factor of the integers in an interval, II, J. Reine Angew. Math., 498(1998), 35-59.

C. Jia, On the exceptional set of Goldbach numbers in a short interval, Acta Arith., 77(1996), no.3, 207-287.

C. Jia, Almost all short intervals containing prime numbers, Acta Arith., 76(1996), no.1, 21-84.

C. Jia, Three primes theorem in a short interval (VII), Acta Math. Sin., New Series, 10(1994), 369-387.

C. Jia, Three primes theorem in a short interval (V), Acta Math. Sin., New Series, 2(1991), 135-170.

C. Jia, Three primes theorem in a short interval (II), International symposium in memory of Hua Loo Keng, Science Press and Springer-Verlag, Berlin, 1991, 103-115.

 

Research Interest:
Public Services:

Honors:
Seleted Publication:

Copyright@2008, All Rights Reserved, Academy of Mathematics and Systems Science, CAS
Tel: 86-10-62553063 Fax: 86-10-62541829 E-mail: contact@amss.ac.cn